# SDR VTZA96214

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TO
- Nature of condition: J, R
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6363 - LYH-IAD - ABORTED THE TAKEOFF DUE TO THE LEFT ENGINE TORQUE ROLLING BACK.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX PERFORMED CHECKS BUT COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
